# SDR TRBACPCP20090002

- Difficulty date: January 23, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 26,245 hours, 29,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FLOORBEAM STA 18149 WL 2940 TRANSVERSE FLOORBEAM AT FRAME 40.   REMOVED AND REPLACED FLOORBEAM AT STA 18149 AT WL 2940 AT FRAME 40 IAW ATR SRM NR 51-25-00.
